# SDR SWIA200820756

- Difficulty date: December 30, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 14,325 hours, 11,968 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2825 - "GEAR DISAGREE" AND "NOSE DOOR OPEN" WARNINGS DISPLAYED.  ADJUSTED THE NLG OLEO CENTRAL EXTENDED PROXIMITY SENSOR.
